# SDR SWAA2024090433184

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 20,265 hours, 10,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR DIFFICULT TO STOW<[01] ADJUSTED FWD SERV DOOR GIRT BARAS PER MM 25-66-01
